# SDR CALA2025031102693

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 34,173 hours, 3,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CABIN INSPECTION EMERGENCY LIGHT BROKEN AT SEAT 3F.  REMOVED AND REPLACED EMERGENCY LIGHT AS REF IFM 25-26-36. GOOD FOR SERVICEABLE.
